Alert archive / California / Wind Advisories in 2015
Wind Advisory 7, NWS Sacramento, CA
NWS Sacramento, CA issued this wind advisory at Jul 5, 2015, 9:26 AM PDT. It was in force for 12 hr.
The area
The counties it named.
The facts
- Issued
- Jul 5, 2015, 9:26 AM PDT (16:26 UTC)
- Expired
- Jul 5, 2015, 9:50 PM PDT
- In force
- 12 hr
- Issued by
- NWS Sacramento, CA
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS76 KSTO 051626 NPWSTO URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SACRAMENTO CA 926 AM PDT SUN JUL 5 2015 ...STRONG DELTA BREEZE EXPECTED TO CONTINUE TODAY AND TONIGHT... .A STRONG DELTA BREEZE IS IN PROGRESS AND IS EXPECTED TO CONTINUE INTO THE EVENING HOURS WITH A CHANCE THAT STRONG WINDS COULD STAY UP ALL NIGHT. SECURE LOOSE OBJECTS AND EXPECT STRONG WINDS MAKING DRIVING DIFFICULT IF DRIVING THROUGH THE DELTA. CAZ018-060030- /O.NEW.KSTO.WI.Y.0007.150705T1626Z-150706T0600Z/ CARQUINEZ STRAIT AND DELTA- INCLUDING THE CITY OF...FAIRFIELD/SUISUN 926 AM PDT SUN JUL 5 2015 ...WIND ADVISORY FOR THE DELTA IN EFFECT UNTIL 11 PM PDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN SACRAMENTO HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 11 PM PDT THIS EVENING. * TIMING...TODAY AND THIS EVENING * WINDS...SOUTHWEST 15 TO 30 MPH WITH GUSTS 35 TO 45 MPH | * IMPACTS...BLOWING DEBRIS AND DIFFICULT DRIVING CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH ARE EXPECTED AND OR WITH GUSTS 40 MPH ARE GREATER. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && INTERACT WITH US VIA SOCIAL MEDIA WWW.FACEBOOK.COM/NWS.SACRAMENTO WWW.TWITTER.COM/NWSSACRAMENTO $$ RB
2 follow-up statements
567 WWUS76 KSTO 052101 NPWSTO URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SACRAMENTO CA 201 PM PDT SUN JUL 5 2015 ...STRONG DELTA BREEZE EXPECTED TO CONTINUE THIS EVENING... .A STRONG DELTA BREEZE IS IN PROGRESS AND IS EXPECTED TO CONTINUE THIS EVENING WITH A CHANCE THAT STRONG WINDS COULD STAY UP ALL NIGHT. SECURE LOOSE OBJECTS AND EXPECT STRONG WINDS TO MAKE DRIVING DIFFICULT IF DRIVING THROUGH THE DELTA. CAZ018-060600- /O.CON.KSTO.WI.Y.0007.000000T0000Z-150706T0600Z/ CARQUINEZ STRAIT AND DELTA- INCLUDING THE CITY OF...FAIRFIELD/SUISUN 201 PM PDT SUN JUL 5 2015 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING... * TIMING...THROUGH THIS EVENING * WINDS...SOUTHWEST 15 TO 30 MPH WITH GUSTS 35 TO 45 MPH | * IMPACTS...BLOWING DEBRIS AND DIFFICULT DRIVING CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH ARE EXPECTED AND OR WITH GUSTS 40 MPH ARE GREATER. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && INTERACT WITH US VIA SOCIAL MEDIA WWW.FACEBOOK.COM/NWS.SACRAMENTO WWW.TWITTER.COM/NWSSACRAMENTO $$ RB
117 WWUS76 KSTO 060450 NPWSTO URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SACRAMENTO CA 950 PM PDT SUN JUL 5 2015 CAZ018-060600- /O.CAN.KSTO.WI.Y.0007.000000T0000Z-150706T0600Z/ CARQUINEZ STRAIT AND DELTA- INCLUDING THE CITY OF...FAIRFIELD/SUISUN 950 PM PDT SUN JUL 5 2015 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN SACRAMENTO HAS CANCELLED THE WIND ADVISORY. INTERACT WITH US VIA SOCIAL MEDIA WWW.FACEBOOK.COM/NWS.SACRAMENTO WWW.TWITTER.COM/NWSSACRAMENTO $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Sacramento, CA wrote its last area forecast discussion before this wind advisory went out at Jul 5, 3:38 AM PDT, 5 hours 48 minutes earlier.
Area forecast discussion, Jul 5, 3:38 AM PDT, 5 hours 48 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SACRAMENTO CA 338 AM PDT SUN JUL 5 2015 .SYNOPSIS... GRADUAL COOLING NEXT FEW DAYS ALONG WITH DAILY AFTERNOON AND EVENING THUNDERSTORMS MAINLY OVER THE MOUNTAINS. THUNDERSTORM COVERAGE MAY INCREASE OVER THE MOUNTAINS...NORTHERN SAC VALLEY AND SURROUNDING FOOTHILLS ON TUESDAY AND WEDNESDAY AS AN UPPER LOW OVER THE EASTERN PACIFIC MOVES TOWARDS THE CA COAST. && .DISCUSSION... TEMPS AT PRESS TIME TRENDING ABOUT 3 TO 6 DEGREES COOLER THAN 24 HRS AGO IN THE DELTA INFLUENCED AREAS DUE TO A STRONG DELTA BREEZE AND DEEPENING MARINE LAYER OVER 2 KFT PER THE FT ORD PROFILER. ONSHORE GRADIENTS HAVE INCREASED UP TO 4 MBS WITH MORE THAN 2 MBS UP THE SAC VLY MOST LIKELY FROM THE STRONG THERMAL CONTRAST RESULTING FROM TRIPLE DIGIT TEMPS IN THE VALLEY ON SAT. EXPECT THIS COOLING TREND TO CONTINUE IN THE VALLEY TODAY AS THE DELTA BREEZE FINALLY HAS SOME "FREON" TO PROMOTE SIGNIFICANT COOLING. SYNOPTIC SCALE PATTERN DOMINATED BY THE 4-CORNERS HIGH AND A LARGE LOW PRESSURE CELL OFF THE CA COAST ALONG 130W. SHORT WAVE MOVING NWD OVER WRN NV IS IS PUSHING CONVECTION NNW...WITH OUR SHASTA CO AREA ON THE SRN FRINGE. HIGHER RESOLUTION QPF/RADAR REF PROGS SUGGEST SOME SHOWERS/ISOLD TRW MAY BRUSH THE NERN PART OF SHASTA CO THIS MORNING BEFORE ENDING. OTHERWISE...INSTABILITY PROGS FOCUS THE CONVECTIVE POTENTIAL OVER THE SIERNEV/SRN CASCADE ZONES SUN/MON AFTERNOONS AND EVENINGS. REAMPLIFICATION OF THE RIDGE OVER THE SIERNEV IN THE WAKE OF THE SHORT WAVE WILL LIMIT THE COOLING OVER THE HIGHER SIERRA ELEVATIONS TODAY HOWEVER...AND IN SOME INSTANCES PERSISTENCE MAY BE FOLLOWED. EXPECT AN INCREASE IN AREAL COVERAGE OF CONVECTION TUE/WED AS THE AFOREMENTIONED LARGE LOW PRESSURE CELL SLOWLY APPROACHES THE COAST. UPPER LEVEL DIFLUENCE...DYNAMICS AND MOISTURE EXPECTED TO BECOME MORE FOCUSED OVER NORCAL RESULTING IN MORE WIDESPREAD STORMS. BEGAN THE UPWARD TREND OF POPS DURING THIS TIME IN THIS MORNING'S FORECASTS WITH SUFFICIENT MOISTURE AVAILABLE FOR "WETTING RAINS." SYNOPTIC COOLING MON-WED THIS WEEK WILL LOWER MAX TEMPS BELOW NORMAL WITH ONSHORE FLOW INCREASING CHANCES OF A STRATUS INTRUSION INTO THE VALLEY TUE/WED...ALTHOUGH INCREASING CYCLONIC FLOW WILL ALSO RESULT IN AN INCREASE IN CLOUD COVER AS WELL ESPECIALLY OVER THE MTNS. JHM .EXTENDED DISCUSSION (THURSDAY THROUGH SUNDAY) MEDIUM-RANGE MODELS CONTINUE TO STRUGGLE WITH THE TIMING OF THE UPPER LOW AS IT APPROACHES CALIFORNIA WITH THE GFS SLIGHTLY FASTER MOVING IT ONSHORE THURSDAY WHILE THE EC IS ABOUT 24 HOURS SLOWER WITH THE TIMING. REGARDLESS OF TIMING, MOUNTAIN THUNDERSTORMS ARE EXPECTED DAILY. TEMPERATURES WILL MODERATE TO SLIGHTLY BELOW AVERAGE BEFORE WARMING OVER THE WEEKEND AS THE TROUGH SHIFTS EAST. && .AVIATION... MAINLY VFR CONDS THE NEXT 24 HOURS, EXCEPT LOCAL MVFR/IFR VCNTY MTN THUNDERSTORMS 22Z-04Z. SLY WINDS 10-15 KT IN THE SAC VLY (NWLY IN THE SJ VLY) AFT 18Z, WITH SW WIND GUSTS 25-35 KT CONTG NEAR THE DELTA. && .STO WATCHES/WARNINGS/ADVISORIES... NONE. &&
In the hours before
Local storm report, Jul 5, 7:04 AM PDT, 2 hours 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SACRAMENTO CA
704 AM PDT SUN JUL 05 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0230 PM HEAVY RAIN 4 E KYBURZ 38.78N 120.23W
07/04/2015 M0.16 INCH EL DORADO CA TRAINED SPOTTER
&&
RBARUFFASpecial weather statement, Jul 5, 7:11 AM PDT, 2 hours 15 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SACRAMENTO CA 711 AM PDT SUN JUL 5 2015 CAZ013-014-051515- BURNEY BASIN / EASTERN SHASTA COUNTY CA- SHASTA LAKE AREA / NORTHERN SHASTA COUNTY CA- 711 AM PDT SUN JUL 5 2015 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL SHASTA COUNTY... AT 708 AM PDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER CLARK CREEK...OR NEAR DANA...MOVING EAST AT 15 MPH. HALF INCH HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... CLARK CREEK. BIG BEND. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && LAT...LON 4093 12196 4110 12193 4111 12161 4092 12162 TIME...MOT...LOC 1408Z 277DEG 13KT 4105 12165 RB
The office that day
Everything else NWS Sacramento, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 5, 7:11 AM PDT | Special Weather Statement | STO | Shasta | 64 min |
Nearby
Wind Advisories in California, 2015Every wind advisory in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.